MAUDE Adverse Event Report: COVIDIEN LP BARRX SHARKCORE; BIOPSY NEEDLE

COVIDIEN LP BARRX SHARKCORE; BIOPSY NEEDLE
Model Number DSC-22-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pancreatitis (4481)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that complications occurred after performing fine needle biopsy (fnb) and fine needle aspiration (fna) procedure.The complications included severe bleeding and pancreatitis.The patient had an extended hospitalization.
 
Additional Manufacturer Narrative
D10 concomitant product: dsn-22-01, dsn-22-01 bnx delivery sys 22g ss needle (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that complications occurred after performing fine needle biopsy (fnb) 22g 2 passes with 2 needles (ln + free fluid).Patient had massive hemorrhage.Patient was on antiaggregant treatment-low molecular weight heparin as per notes in attached list; physician seemed to think that the patient received about 4000u the night prior to the case.Final diagnosis of adenopathy with tb.Late massive hemorrhage, prolonged admission (still hospitalized early (b)(6)2025), ic transferal, 3 urgent endoscopy procedures, 2 interventional radiology and 2 surgical operations to control the bleeding.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHARKCORE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
Manufacturer (Section G)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21137580
Report Number3004904811-2025-00003
Device Sequence Number20752463
Product Code FCG
UDI-Device Identifier00855208005087
UDI-Public00855208005087
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSC-22-01
Device Catalogue NumberDSC-22-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age47 YR
Patient SexMale